# SDR TWAA0006612

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON TRACK NR 5 AT NUMBER 1 GALLEY, STA 200 TO 256.  REPLACED SECTION OF NR 5 SEAT TRACT STA 200 TO 256.  SPLICED AT STA 256 PER SRM 53-05-10G TO 53-05-10Q.
